# SDR A6WA201441238

- Difficulty date: March 7, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE ANGLE FS 621 - 625 AT STRINGER 14R IS CRACKED.  R & R RT OBLIQUE ANGLE WITH SERVICEABLE PART PN 601-35012-52 IAW CRJ 200 SRM 51-40-11 & 51-42-21.
